This is Men'sHealth. The meds you're on may be causing the constipation. You most likely need a lot more fiber in your diet.I have heard of other men that have a semen like discharge when straining during a bowel movement. I think it's because you're pushing so hard. What is on your anus does sound like piles to me. I know your Dr ruled that out though. It sure sounds like it to me. I'm not sure about the marks on your penis.
I realize there are sites on the web that 'score' doctors, but one has to be so careful about what is said and who said it. I have several other problems including thoracic surgery (to prevent paralysis) gone wrong after a fall and all the problems inherent in falling a week after surgery.
I am going to see Dr Sanjana this Thursday and I am nervous. He wrote a very comprehensive statement about his goals when treating his patients.
I used to be able to access the forums that I belong to by using the pull down menu under My MedHelp
Diet and Fitness
High Blood Pressure
18 - 24 years old
25 - 34 years old
35+ years old
All Communities »
But now I have to go to my profile and choose the forum list there
Oh well, the She turned out to be a He who posted the exact same thing on the forum called Men'shealth. This guy got everyone's attention. I think bip even told him to keep the child LOL. I told him to seek professional help so I too got mocked by this person. After I found out my first reaction was anger but then I started laughing.
wow....you guys are rockin this forum...hahaha...
that Oprah idea is cool...i live here in Chicago so it'd be very convenient for me. hehehe... so who's brave enough to write to Oprah... i would love to see you all in person...hopefully we'd be all pregnant by the time we get a call to do the show...isnt that fun?
Unfortunately, I'm not sure if anyone on this forum has an answer to your question, since most of us are women trying to conceive.
You might want to try the Men'sHealthForum: http://www.medhelp.org/forums/show/93
Or maybe the Urology Expert Forum: http://www.medhelp.org/forums/show/113 (although I think they charge for their answers)
Good luck! I hope everything works out for you!
of course I am 7 months pregnant, and somehow I suspect that is not the case with you. May I suggest the men'shealthforum? This is a pregnancy forum so I don't think you will get any answers here. Sorry.
This is not the forum for you to be asking this question. You yourself said you have not had sex which means you do not have any std issues. They might be fordyce spots which are normal. Try posting in the teen or men's health forums.
Second, I think I would see another doctor, one preferably who specializes in mens health.
I wish I could be of more help, but, hopefully, you will find the help you need soon.
Hello~I have put a transfer for the post to be in the men'shealthforum, they probably will have better answers than I do. I will say that if the doctor did not say anything was serious, it is probably OK, but, like I said, the men's group will know more about this. Good luck.
After a week of taking Bactrum and complaining of my testicle pain. He prescribed Cipro, which he said was a stronger antibiotic.
I'm concerned he may not know exactly what is going on - any thoughts or suggestions?
Hmm...I wonder if you're allergic to it? I wish I had a definite answer. If you think it could be an allergic reaction, I would stop using it and take some benadryl to see it that helps. I looked it up on yahoo health, and it said this:
"If the infection does not clear up after one course of therapy or if it appears to get worse, see your doctor. You may have another type of infection.
I have some concern on a strange growth just inside the mouth of my penis channel, I suspect it goes further down the shaft but cannot tell. I've been to my doctor who has referred me through to a specialist; however this is a two week wait so I was looking for some insight as to what this is.
I dont know why I am in Men'sHealth. I am a woman who had some issues with my arms/hands and finally my left lower leg. I was waking up in the night with my arms and hands completely asleep. I had no function of my fingers for a few minutes and it scared me. This has been happening more and more and not only at night. During the day my right arm will just go numb. I got blood work done & had an EMG test taken. Then one morning, my left shin and kneecap were completely numb. No feeling.
This is a little uncomfortable for me, since I'm a female reading Men'sHealth. I'm a little bit worried about my most recent partner. He's 27. I've asked him numerous times if he's had any sort of STDs or problems, and he's said no. I'm curious though. I don't believe it's normal for a male's scrotum to be red and droopy. Nor do I think it's normal to have an uncomfortable feeling when you pee after getting off.
This might be a better question for you to ask in the men'shealthforum - as a mom of teenage boys, I'm sure they do it but I have no idea the frequency.
I do see posts here about men who are dysfunctional sexually and they masturbate a lot - but it seems like maybe they're masturbating BECAUSE they're dysfunctional, not that they're dysfunctional because they masturbate.
I bet men would have more accurate information to give you than moms -
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.